MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC* MOD PLUS TIBIAL TRAY SZ 3; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC* MOD PLUS TIBIAL TRAY SZ 3; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY
Model Number 86-0123
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the universal stem could not be mounted and fixed into the tibia.Since complete assembly was not possible, the tibia construct with wedges could not be implanted.The procedure completed with new implants, no patient harm nor significant delay reported.
 
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :the device associated with this report was returned to depuy synthes for evaluation.Visual examination found part of the plug broken and stuck on the most inner section of the assembly post of the tibial tray, which could have been a contributing factor making it not possible to a mating component to sit completely flushed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : product description: pfc* mod plus tibial tray sz 3 product code: 860123 lot number: j89y12.1) quantity manufactured: (b)(4), 2) date of manufacture: 01/27/2021, 3) any anomalies or deviations identified in dhr: na, 4) expiry date: 2030-08-31, 5) ifu reference: 090200252.Device history review : 1) quantity manufactured: (b)(4).2) date of manufacture: 01/27/2021 3) any anomalies or deviations identified in dhr: na 4) expiry date: 2030-08-31 5) ifu reference: 090200252.

Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15685304
Report Number1818910-2022-21451
Device Sequence Number6497125
Product Code JWH
UDI-Device Identifier10603295215448
UDI-Public10603295215448
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-0123
Device Catalogue Number860123
Device Lot NumberJ89Y12
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer11/21/2022
12/29/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date11/22/2022
12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown